# SDR IPXA09556937

- Difficulty date: July 27, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NR 7 SLAT HAS A DENT ON UPPER SURFACE NR 6 FROM THE TRAILING EDGE 15 INCHES FROM I/B EDGE.  TAP TEST REVEALS DISBOND.  REPAIRED DISBOND ON NR 7 SLAT IAW SRM 57-43-02-1A 1 AND SRM 51-70-10-2R 3.
